# SDR 0100213255

- Difficulty date: January 16, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 9,070 hours, 3,952 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RECEIVED HYD Y RSVR LO LVL MESSAGE.  FOLLOWED COM PROCEDURES AND CONTINUED TO FINAL DESTINATION FOR A NORMAL LANDING.  MAINTENANCE REPLACED LEAKING SEAL ON YELLOW PTU MANIFOLD.  LEAK CHECK OK.
